# SDR MTNA103020150001

- Difficulty date: October 30, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N906FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 280
- Aircraft time: 28,118 hours, 29,063 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: F96GA0102
- Part serial: 145
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

WHILE ON APPROACH FOR A EVALUATION FLIGHT ON AIRCRAFT. THE CREW MADE A GO-AROUND AND DECLARED AN EMERGENCY DUE TO THE LANDING GEAR NOT EXTENDING.  THE CREW PERFORMED THE APPROPRIATE QRH CHECKLIST FOR A MANUAL GEAR EXTENSION.  THE LANDING GEAR SUCCESSFULLY EXTENDED. THE ACFT LANDED WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE.  MAINTENANCE IS TROUBLESHOOTING.  REPLACED LANDING GEAR CONTROL LEVER IAW JIC 32-31-81, RAI 10000.  NORMAL EXTENSION AND RETRACTION FUNCTIONAL TEST CHECKED GOOD IAW JIC 32-31-00, FUT 10000.
